# SDR QXEA2018022000063

- Difficulty date: February 18, 2018
- Submitted: February 20, 2018
- Operation: Air carrier
- Aircraft: N441QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4348
- Aircraft time: 15,817 hours, 16,799 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Boot
- Condition: Leaking
- Location: De-Ice Sys
- Part time: 107,127 hours, 107,670 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DE-ICE PRESSURE CAUTION ILLUMINATED IN FLIGHT.  ALL BOOT SECTIONS APPEAR TO INFLATE NORMALLY.  DE-ICE PRESSURE INDICATES NORMAL.   DEICE PRESSURE CAUTION REMAINED ON AFTER CHECKLIST COMPLETED.  DIVERTED, AND LANDING UNEVENTFUL. REMOVED FROM SERVICE.  PERFORMED FUNCTIONAL TEST OF THE AIRFRAME DE-ICING SYSTEM IAW AMM 30-11-00-720-801.  OPS TESTED GOOD.  NO CAUTION LIGHT ILLUMINATED.   THERE WERE NO RELATED FAULTS IN THE CDS.  PERFORMED GVI OF ALL DE-ICE BOOTS WHILE THEY WERE BEING INFLATED.  FOUND A HOLE IN THE LT INBOARD DE-ICE BOOT.  REPAIRED THE LT INBD BOOT IAW AMM 30-11-00-300-802.  REMOVED AND REPLACED THE TMU AS A PRECAUTION IAW AMM 30-11-00-01-000-801, AND 30-11-01-400-801. OPS CHECKED GOOD. AIRCRAFT RETURNED TO SERVICE.
